The two-dimensional vertical jet under gravity

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)282-290
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Volume19
Issue number2
StatePublished - Aug 1967

Fingerprint

Gravity
Gravitation
Vertical

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis

Cite this

The two-dimensional vertical jet under gravity. / Conway, William E.

In: Journal of Mathematical Analysis and Applications, Vol. 19, No. 2, 08.1967, p. 282-290.

Research output: Contribution to journalArticle

@article{af6b86841788426fa7c7d25022e9c2c3,
title = "The two-dimensional vertical jet under gravity",
author = "Conway, {William E}",
year = "1967",
month = "8",
language = "English (US)",
volume = "19",
pages = "282--290",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - The two-dimensional vertical jet under gravity

AU - Conway, William E

PY - 1967/8

Y1 - 1967/8

UR - http://www.scopus.com/inward/record.url?scp=0042441036&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0042441036&partnerID=8YFLogxK

M3 - Article

VL - 19

SP - 282

EP - 290

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -